# SDR UPS99829468

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 675-683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SEAT TRACK IS CORRODED AT FS 675 TO 683, RBL 48.  REMOVED DAMAGED SEAT TRACK, FS 480 TO 727, INSTALLED NEW SECTION IAW SRM 51-3-0.
